Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tiredness, dizziness, tingling of arm, chest tightened, numb tongue. Is it stress related or something neuroligical?

Hi, I m 18 years old, a female and weight 110 pounds. It all started happening When i began feeling really tired and i would get dizzy.Then on day when i was taking a nap my arm started to tingle and suddenly my chest tightened I had difficulty breathing my tongue got numb. When I could breath again the titling spread trough my face. This happened about five times one of this times I felt so week I fell and couldn t get up. I went to two doctors and they said it was stress . It hasn t happened anymore but I still get the tingle and feeling of numbness in my hand and chest from time to time. My toungue get numb when I m mad though. Should I look for another opinion.since my heart hurts too I thought it was that or neurological. But not stress.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms.

They are most likely related to stress or anxiety.

If you are not stressed, then, we also need to exclude partial seizures as a diagnosis.

You can discuss this possibility with a neurologist, and get investigations such as EEG done to rule out seizures.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 27 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor